Couldn't find what you looking for?

TRY OUR SEARCH!

So I'm currently on depo,an for the past month I've thought I was pregnant. First because I looked it an was gaining weight but the test came back negative. So I knew there was something else wrong. I went to the doctor an she said I was having acid reflex. Then a week or two passed now I've started to have mucus come from vagina an I've been having weird feeling like flutters in my lower stomach it's always hard an looks bloated I've been gaining weight I gained 8 pounds in about a week. I was feeling on my stomach an felt a ball an sort of ridges or lines in my stomach. I've been having mood swings,craving food an also have no appetite sometimes. I'm not sure what in the world is going on an I need some answers.

Loading...

Hello Taylor555

Possibly you are feeling the side-effects of Depo. I will list some symptoms below -

Call your doctor at once if you have any of these serious side effects:

  • menstrual periods that are heavier or longer than normal;
  • sudden numbness or weakness, especially on one side of the body;
  • sudden severe headache, confusion, problems with vision, speech, or balance;
  • chest pain, sudden cough, wheezing, rapid breathing, coughing up blood;
  • pain, swelling, warmth, or redness in one or both legs;
  • fever;
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
  • swelling in your hands, ankles, or feet; or
  • symptoms of depression (sleep problems, weakness, mood changes).

Less serious side effects may include:

  • changes in your menstrual periods;
  • weight gain;
  • mild headache, drowsiness;
  • mild stomach pain;
  • hot flashes;
  • joint pain;
  • breast tenderness;
  • feeling tired or irritable;
  • acne;
  • decreased sex drive; or
  • skin changes or a hard lump where the injection was given.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

Hope this helps?? Love and light

Reply

Loading...